MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 5ML HEPARIN 100 UNIT; HEPARIN, VASCULAR ACCESS FLUSH

BECTON DICKINSON SYRINGE 5ML HEPARIN 100 UNIT; HEPARIN, VASCULAR ACCESS FLUSH
Catalog Number 306424
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material #: 306424, batch #: 329951n.It was reported by customer that the product had no demarcations to indicate dosing.Verbatim: rcc received a complaint via email.Email(s) attached.U.S.Food & drug administration] heparin 100 unit/ml in sealed packaging had no demarcations to indicate dosing.
 
Additional Manufacturer Narrative
Pr (b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Additional Manufacturer Narrative
Pr (b)(4).Follow up for device evaluation it was reported the product had no demarcations to indicate dosing.To aid in the investigation, one prefilled sample in a sealed packaging flow wrap was received for evaluation by our quality team.A visual inspection was performed, and the syringe barrel label is missing.No other defects or imperfections were observed.This defect could occur if there was a ja during the syringe barrel labeling process.A device history record review was completed for provided material number 306424, lot 329951n.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Verification of the syringe barrel processes were performed.The settings were correct, and the flow of product was good.The sample will be shown to associates for awareness.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
 
Event or Problem Description
No additional information received material #: 306424 batch #: 329951n it was reported by customer that the product had no demarcations to indicate dosing.Verbatim: rcc received a complaint via email.Email(s) attached.U.S.Food & drug administration] heparin 100 unit/ml in sealed packaging had no demarcations to indicate dosing.

Brand Name
SYRINGE 5ML HEPARIN 100 UNIT
Common Device Name
HEPARIN, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18968213
Report Number1911916-2024-00212
Device Sequence Number15072776
Product Code NZW
UDI-Device Identifier30382903064244
UDI-Public(01)30382903064244
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number306424
Device Lot Number329951N
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown